MathSciNet Relay Station
MathSciNet bibliographic data
MR1613885 49K45 (93E20)
Zhou, Xun Yu Stochastic near-optimal controls: necessary and sufficient conditions for near-optimality. SIAM J. Control Optim. 36 (1998), no. 3, 929–947 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement